# SDR DALA2022080505379

- Difficulty date: August 4, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767
- Aircraft serial: 29706
- Aircraft time: 84,529 hours, 16,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1809 LLCR EMERGENCY LIGHTS INOP, CORRECTIVE ACTION: FOUND LLCR EMERGENCY LIGHTS BATTERY PACK INOP. REMOVED AND REPLACE BATTERY PACK PER B767-400 AMM 33-51. OPS CK GOOD (9186063)
